MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVOLUTPRO-23-US
Medical Device Problem Codes Perivalvular Leak (1457); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Valvular Insufficiency/ Regurgitation (4449)
Date of Event 06/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure involving the implant of a transcatheter bioprosthetic aortic valve, a pre-implant balloon aortic valvuloplasty (bav) was performed using an 18mm balloon.The valve was successfully deployed followed by a post-implant bav using a 20 mm balloon.Digital subtraction angiography and ultrasound were performed and revealed moderate paravalvular leak along with an upward movement of the valve.Subsequently, a second valve was implanted due to the dislodgement of the first valve.
 
Additional Manufacturer Narrative
Continuation of d10: product id {envpro-16}; product lot number {0012635376}; product type: {0195-heart valves}; implant date: non-implantable device image review: one static image was provided for review.The image provided shows evidence of two valves, evolut in evolut.As stated in the instructions for use, the safety and effectiveness of a corevalve¿ evolut¿ pro bioprosthesis implanted within a failed preexisting transcatheter bioprosthesis have not been demonstrated.The patient¿s executive summary was not provided for anatomical review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Potential factors that can influence a dislodged valve include tension applied on the delivery catheter system (dcs) during positioning, calcification levels in the native vessel, and compliance of the aorta and native vessels.Paravalvular leak (pvl) is a known potential adverse effect per the device ifu and can be caused by a variety of factors, including valve positioning, patient anatomy, or presence of pre-existing patient conditions.In this case, the dislodged valve is likely a contributing factor.Updated: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated data: d4 h2 h3 image review: the image provided shows evidence of two valves, evolut in evolut; however, the dislodgment event was not captured therefore it is not possible to validate the cause of the dislodgement.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22205803
Report Number2025587-2025-04237
Device Sequence Number6755880
Product Code NPT
UDI-Device Identifier00763000017811
UDI-Public(01)00763000017811(17)260320(21)J242598
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2026
Device Model NumberEVOLUTPRO-23-US
Device Catalogue NumberEVOLUTPRO-23-US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2025
Supplement Date Received by Manufacturer07/18/2025
09/02/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/14/2025
09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexFemale